Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have headache before and after periods. Takes paracetamol. Is this normal?

I m 14 years old and I get headaches about 2-3 days before my period and during my period, they aren t severe and don t make me nauseous or dizzy but just dull and occur during the day on and off. However, 3-4 days after my period the headaches still occur through the day on and off, and are a little more painful, I take paracetamol and I was wondering if its normal or not? P.S. is it hormones that calm down after my teenage years?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M.. Forum.
Since how many days ,you are having this pain.
It seems that may be due to pre menstrual stress.
But it also present even after menses ,but for how many days , please mention it.
Still may be due to ,
chronic sinusitis,
stress ( tension),
if frontal headache than get an opinion of ophthalmologist for eyes.
If no problems with eyes than get an opinion of physician .
Good luck.
Answered: Tue, 20 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor